About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 239454, 12 pages
http://dx.doi.org/10.1155/2013/239454
Research Article

A New Application of the Reproducing Kernel Hilbert Space Method to Solve MHD Jeffery-Hamel Flows Problem in Nonparallel Walls

1Department of Mathematics, Science Faculty, Fırat University, 23119 Elazığ, Turkey
2Department of Mathematics, Education Faculty, Dicle University, 21280 Diyarbakır, Turkey
3Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MO 65409-0020, USA
4Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Malaysia

Received 9 February 2013; Accepted 28 February 2013

Academic Editor: Hassan Eltayeb

Copyright © 2013 Mustafa Inc et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Sushila, Jagdev Singh, and Y.S. Shishodia, “A modified analytical technique for Jeffery–Hamel flow using sumudu transform,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2013. View at Publisher · View at Google Scholar
  • Mustafa Inc, Ali Akgül, and Adem Kılıçman, “Numerical Solutions of the Second-Order One-Dimensional Telegraph Equation Based on Reproducing Kernel Hilbert Space Method,” Abstract and Applied Analysis, vol. 2013, pp. 1–13, 2013. View at Publisher · View at Google Scholar
  • Mustafa Inc, and Ali Akgül, “Numerical Solution of Seventh-Order Boundary Value Problems by a Novel Method,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar